Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 4:36 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2015, 4:36 PM MDT (22:36 UTC)
- Expired
- Jun 2, 2015, 5:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 186 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:39 PM MDT | HAIL 0.88 | 14 Sse Crawford, NE | HAIL WAS DIME TO NICKEL SIZE. |
| Jun 2, 5:35 PM MDT | TSTM WND GST 60 | 26 S Chadron, NE | 60+ MPH WINDS. LOST POWER. POWER STILL OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -540 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS55 KCYS 022236
SVRCYS
NEC013-045-165-022330-
/O.NEW.KCYS.SV.W.0025.150602T2236Z-150602T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF BOX BUTTE CAMPGROUND...OR 26 MILES SOUTHWEST OF CHADRON...MOVING
EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES. THIS STORM MAY PRODUCE
FUNNEL CLOUDS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOX BUTTE CAMPGROUND AND BOX BUTTE DAM AROUND 500 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4228 10274 4251 10349 4261 10333 4263 10279
TIME...MOT...LOC 2235Z 280DEG 22KT 4252 10329
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
071
WWUS55 KCYS 022301
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT TUE JUN 2 2015
NEC165-022309-
/O.CAN.KCYS.SV.W.0025.000000T0000Z-150602T2330Z/
SIOUX NE-
501 PM MDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4246 10333 4261 10333 4263 10279 4228 10274
TIME...MOT...LOC 2259Z 280DEG 13KT 4250 10316
$$
NEC013-045-022330-
/O.CON.KCYS.SV.W.0025.000000T0000Z-150602T2330Z/
BOX BUTTE NE-DAWES NE-
501 PM MDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES...
AT 459 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOX BUTTE
CAMPGROUND...OR 23 MILES SOUTH OF CHADRON...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BOX BUTTE CAMPGROUND AROUND 510 PM MDT.
BOX BUTTE DAM AROUND 520 PM MDT.
AT 439 PM MDT...THIS STORM PRODUCED DIME TO NICKEL SIZE HAIL AT A
LOCATION 14 MILES SOUTH SOUTHEAST OF CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4246 10333 4261 10333 4263 10279 4228 10274
TIME...MOT...LOC 2259Z 280DEG 13KT 4250 10316
HAIL...1.00IN
WIND...60MPH
$$
RUBIN661
WWUS55 KCYS 022325
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT TUE JUN 2 2015
NEC013-045-022335-
/O.EXP.KCYS.SV.W.0025.000000T0000Z-150602T2330Z/
BOX BUTTE NE-DAWES NE-
525 PM MDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4246 10333 4261 10333 4263 10279 4228 10274
TIME...MOT...LOC 2322Z 280DEG 22KT 4250 10316
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:30 PM MDT, 6 minutes earlier.
Area forecast discussion, Jun 2, 4:30 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 415 PM MDT TUE JUN 2 2015 MAIN FORECAST CONCERN IN THE SHORT TERM IS SEVERE WEATHER AS THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN PLAINS OF WYOMING AND ARE CURRENTLY MOVING INTO A MORE FAVORABLE ENVIRONMENT. THERE HAVE BEEN A FEW STRONGER CELLS SO FAR...AND THIS TREND WILL CONTINUE INTO THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT NORTHEAST OF A LINE FROM LUSK WYOMING TO BRIDGEPORT NEBRASKA. ACTIVITY SHOULD DIMINISH AN MOVE OUT OF THE FORECAST AREA BY LATE THIS EVENING. FURTHER WEST...NOT MUCH GOING ON SINCE DRIER AIR HAS TEMPORARILY MOVED INTO MOST OF SOUTHEAST WYOMING WITH DEWPOINTS CURRENTLY IN THE UPPER 20S TO UPPER 30S. WILL HAVE TO KEEP A CLOSE EYE ON WEDNESDAY AS SOME MODELS ARE INDICATING AN ACTIVE SEVERE WEATHER DAY ACROSS MOST OF SOUTHEAST WYOMING AND WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD EMBEDDED IN SOUTHWEST FLOW ALOFT. MODELS SHOW CAPE VALUES BETWEEN 1500 TO 2500 J/KG...AND EVEN CLOSE TO 3000 J/KG ACROSS THE AREA WITH LOW LI/S...LLVL CONVERGENCE AND MOIST UPSLOPE FLOW. THE 12Z NAM ON THE OTHER HAND SHOWS LOW STRATUS ACROSS THE HIGH PLAINS EAST OF THE LARAMIE RANGE WITH ANY CONVECTION MAINLY OVER THE HIGHER TERRAIN WEST OF THE LARAMIE RANGE...SLOWLY MOVING EASTWARD DURING THE AFTERNOON AND EVENING WITH A LOWER CHANCE OF SEVERE WEATHER. THE NEW 18Z NAM IS NOW TRENDING TOWARDS THE GFS HOWEVER. FOR NOW...EXPECT SOME FOG AND LOW STRATUS TO DEVELOP TONIGHT...SO THE QUESTION IS HOW DEEP WILL THIS SATURATED LAYER BE AND HOW LONG IT WILL LAST. CURRENTLY THINKING IS THE DRIER AIR THAT HAS PUSHED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA WILL ACTUALLY SUPPRESS THE POTENTIAL FOR LOW CLOUDS AND FOG TONIGHT. IT MAY STAY CLOUD UP AS FAR WEST AS THE LARAMIE RANGE...BUT BELIEVE THE DEPTH WILL BE SHALLOW. SUNSHINE IN THE LATE MORNING AND AFTERNOON TOMORROW WILL QUICKLY LEAD TO AN UNSTABLE BOUNDARY LAYER. IN ADDITION...A CAP INVERSION BELOW 700MB WILL SUPPRESS CONVECTION INITIALLY...BUT ONCE THIS CAP IS ERODEDIN THE AFTERNOON...BELIEVE TSTORM DEVELOPMENT WILL VERY RAPID ALONG THE LARAMIE RANGE OR JUST WEST. IT WILL BE COOLER ON WEDNESDAY AS WELL WITH HIGHS IN THE 70S. THIS CONVECTION MAY LINGER THROUGH WEDNESDAY NIGHT AS WELL DUE TO THE RELATIVE SLOW MOTION OF THE UPPER LEVEL SHORTWAVE DISTURBANCE. YET ANOTHER ROUND OF SHOWERS AND TSTORMS WITH THE POTENTIAL OF STRONG TO SEVERE STORMS ARE EXPECTED ON THURSDAY. THURSDAY MAY ACTUALLY BE SIMILAR TO WEDNESDAY...WITH SLIGHTLY LESS POTENTIAL FOR SEVERE TSTORMS. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 202 PM MDT TUE JUN 2 2015 CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LONG TERM FORECAST PERIOD AS CURRENT WEATHER PATTERN GENERALLY REMAINS IN PLACE. SUBTLE TROUGH CURRENTLY OVER THE NORTHWEST CONUS WILL DEEPEN LATE THIS WEEK WITH AN UPPER LEVEL LOW EVENTUALLY CUTTING OFF OVER THE SOUTHWEST CONUS. THIS WILL KEEP THE FORECAST AREA UNDER SOUTHWEST FLOW ALOFT WITH GENERALLY EAST FLOW IN THE LOW LEVELS. THEREFORE MOIST LOW LEVEL UPSLOPE FLOW AND PERIODIC SHORTWAVES WILL CONTINUE TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS ON A DAILY BASIS. THE MAIN CHANCES WILL BE DURING THE AFTERNOON AND EVENING TIME FRAMES BUT WITH SUBTLE SHORTWAVE FEATURES...NOCTURNAL CONVECTION WILL BE POSSIBLE MANY NIGHTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 202 PM MDT TUE JUN 2 2015 THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z. HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER. && .FIRE WEATHER... ISSUED AT 202 PM MDT TUE JUN 2 2015 NO FIRE WEATHER CONCERNS THIS WEEK AND THIS WEEKEND WITH GREEN FUELS AND A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THIS DRIEST DAY WILL ACTUALLY BE TODAY WITH HUMIDITIES NEAR 20 PERCENT OVER PORTIONS OF SOUTHEAST WYOMING. DAYTIME HUMIDITIES WILL TREND HIGHER THROUGH THE WEEK WITH VALUES RANGING BETWEEN 40 TO 60 PERCENT BY FRIDAY. && .HYDROLOGY... ISSUED AT 202 PM MDT TUE JUN 2 2015 THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM RESEVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN ABOVE FLOOD STAGE THROUGH WEDNESDAY BEFORE FALLING BELOW FLOOD STAGE BY THURSDAY MORNING. OTHERWISE...THE NORTH PLATTE RIVER FROM HENRY TO MINATARE WILL REMAIN IN ACTION STAGE OF THE NEXT FEW DAYS. RIVER LEVELS WILL INCREASE ALONG THE LARAMIE RIVER AT LARAMIE...WITH LEVELS FORECAST TO RISE ABOVE FLOOD STAGE ON FRIDAY. STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...SML AVIATION...CAH FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1017 AM MDT TUE JUN 2 2015 WYZ101>119-031630- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-031630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 2, 2:56 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 256 PM MDT TUE JUN 2 2015 WYZ107-108-022145- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 256 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 345 PM MDT... AT 256 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUERNSEY CAMPGROUND...OR 23 MILES NORTH OF WHEATLAND...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...HARTVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4233 10484 4242 10487 4259 10450 4231 10443 TIME...MOT...LOC 2056Z 253DEG 20KT 4237 10479 RUBIN
Special weather statement, Jun 2, 3:10 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 310 PM MDT TUE JUN 2 2015 WYZ102-022200- NIOBRARA COUNTY WY- 310 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NIOBRARA COUNTY UNTIL 400 PM MDT... AT 309 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUSK...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN NIOBRARA COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR EAST CENTRAL WYOMING...INCLUDING NIOBRARA COUNTY AS WELL AS THE ENTIRE NEBRASKA PANHANDLE...EXCEPT FOR KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4276 10441 4288 10446 4306 10406 4280 10406 TIME...MOT...LOC 2109Z 247DEG 19KT 4282 10435 RUBIN
Special weather statement, Jun 2, 3:33 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT TUE JUN 2 2015 NEZ002-095-022215- NORTH SIOUX NE-DAWES NE- 333 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES UNTIL 415 PM MDT... AT 332 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF HARRISON...OR 38 MILES WEST OF CHADRON...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SIOUX AND SOUTHWESTERN DAWES COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA...NOT INCLUDING KIMBALL AND CHEYENNE COUNTIES. LAT...LON 4260 10379 4266 10376 4265 10341 4244 10345 TIME...MOT...LOC 2132Z 283DEG 18KT 4261 10370 RUBIN
Special weather statement, Jun 2, 3:47 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT TUE JUN 2 2015 NEZ095-WYZ102-108-022230- NORTH SIOUX NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 347 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 430 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PRAIRIE CENTER...OR 17 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HARRISON AROUND 410 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VAN TASSELL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA AND EAST CENTRAL WYOMING. LAT...LON 4246 10439 4257 10440 4300 10356 4272 10351 TIME...MOT...LOC 2147Z 240DEG 49KT 4258 10422 RUBIN
Special weather statement, Jun 2, 3:48 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 348 PM MDT TUE JUN 2 2015 NEZ095-022230- NORTH SIOUX NE- 348 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL 430 PM MDT... AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF HARRISON...OR 31 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HARRISON AROUND 400 PM MDT. MONTROSE AROUND 430 PM MDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4247 10383 4253 10401 4298 10378 4293 10352 TIME...MOT...LOC 2148Z 207DEG 33KT 4256 10389 RUBIN
Special weather statement, Jun 2, 4:31 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 431 PM MDT TUE JUN 2 2015 NEZ002-003-022315- DAWES NE-BOX BUTTE NE- 431 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX BUTTE AND SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT... AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF BOX BUTTE CAMPGROUND...OR 26 MILES SOUTHWEST OF CHADRON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BOX BUTTE CAMPGROUND AROUND 500 PM MDT. BOX BUTTE DAM AROUND 505 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA. LAT...LON 4252 10346 4261 10331 4263 10299 4236 10299 TIME...MOT...LOC 2230Z 276DEG 18KT 4253 10332 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| Jun 1, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 35 min |
| Jun 1, 7:00 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 30 min |
| Jun 2, 3:33 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:47 PM MDT | Special Weather Statement | CYS | Sioux | 43 min |
| Jun 2, 3:48 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 47 min |
| Jun 2, 4:31 PM MDT | Special Weather Statement | CYS | Dawes | 44 min |
| Jun 2, 4:39 PM MDT | Areal Flood Advisory | CYS | Dawes, Sioux | 3 hr |
| Jun 2, 4:56 PM MDT | Special Weather Statement | CYS | Dawes | 49 min |
| Jun 2, 5:04 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 2, 5:28 PM MDT | Special Weather Statement | CYS | Box Butte | 47 min |
| Jun 2, 5:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 31 min |
| Jun 2, 5:42 PM MDT | Flash Flood Warning | CYS | Box Butte, Dawes | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.